# SDR ORJA9734

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: DC36L106SH29
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE 'B' LOOP COMES INTERMITTENTLY.  CLEARED DMI NR 9166 ON 3/24/97.  FOUND CANNON PLUG AT AMP DAMAGED.  REMOVED AND REPLACED CANNON PLUG.  OPS NORMAL.  (M)
